# SDR UIEA2024022000093

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 63,519 hours, 10,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D006971
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOP ( MAIN ENTRY DOORS OR SLIDE/RAFTS 777F ) PLACARDS INSTALLED. L1 DOOR NOT USABLE PER DDG.  REMOVED AND REPLACED EPAS BATTERY PACK ASSY. OPS CHECK NORMAL IAW AMM 52-11-20. THIS CLEARS DMI 203204. PLACARDS REMOVED.
